# SDR USAA2014112600007

- Difficulty date: November 25, 2014
- Submitted: November 26, 2014
- Operation: Air carrier
- Aircraft: N191UW
- Make and model: Airbus A321-211
- Aircraft serial: 1447
- Aircraft time: 46,970 hours, 17,448 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Condenser
- Part number: 756B000001
- Part serial: 0756A00ES009239
- Condition: Odor
- Location: Zone 100
- Part time: 19,193 hours, 6,721 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AFTER PUSHBACK & STARTING NR 1 ENGS, FLIGHT ATTENDANTS REPORT STRONG ODOR & BURNING EYES.  PAX ALSO COMPLAINING OF STRONG ODOR & BURNING EYES.  STRONGEST AROUND ROW 25 & 26 & BACK OF ACFT AFTER 15 MIN OFF TAXI.  REPLACED RT CONDENSERS IAW AMM 21-52-32-000-001.
